MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564667151
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Measurement System Incompatibility (2982)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that, during a patient procedure on (b)(6) 2022 at around 17:30 the patient required defibrillation.The customer reported that the first shock of 200 volts was ok, but the second shock at 360 volts caused the hemo device to become unresponsive.The customer reportedly waited for the signal to return and after thirty (30) seconds rebooted the fc2010 device to recover.The customer reports over one (1) minute of downtime.Remote support confirmed with the customer that the ecg, p1 (pressure channel 1), and nibp (non-invasive blood pressure) were connected to patient.According to remote support, these are defib-proof inputs and should only experience 5 seconds delay in signal after defib.In this case, normal operating mode did not return.Available information suggests that the patient's condition and/or procedure was one in which required the patient to be defibrillated.There was no adverse impact to the patient reported by the customer as a result of this incident.Onsite support has been dispatched to further evaluate the device.
 
Event or Problem Description
The customer reported that, during a patient procedure on 17-apr-2022 at around 17:30 the patient required defibrillation.The customer reported that the first shock of 200 volts was ok, but the second shock at 360 volts caused the hemo device to become unresponsive.The customer reportedly waited for the signal to return and after thirty (30) seconds rebooted the fc2010 device to recover.The customer reports over one (1) minute of downtime.Remote support confirmed with the customer that the ecg, p1 (pressure channel 1), and nibp (non-invasive blood pressure) were connected to patient.According to remote support, these are defib-proof inputs and should only experience ~ 5 seconds delay in signal after defib.In this case, normal operating mode did not return.Available information suggests that the patient's condition and/or procedure was one in which required the patient to be defibrillated.There was no adverse impact to the patient reported by the customer as a result of this incident.Onsite support has been dispatched to further evaluate the device.The patient reportedly had to be defibrillated during the procedure.There was no lasting impact to the patient reported by the customer as a result of this incident.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) was dispatched to the customer's site to address the reported problem.According to service notes, log files were collected from the system for further review.However, the log files obtained only reflect the activity of the xper im and philips hemo app behavior, there is no relevant information pertaining to the flex cardio.Therefore, a root cause could not be determined.The fse also indicated that the system was soon to be replaced with the intellivue x3 patient monitor.The device failed to work as expected by the customer and was rebooted to resume monitoring.The xper flex cardio device was ultimately removed from service and replaced with the intellivue x3 patient monitor.A replacement system is now in use at the customer's facility.A search in salesforce found no further related calls.The absence of further calls supports that the reported problem was resolved.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14406490
Report Number1051786-2022-00028
Device Sequence Number2479519
Product Code MWI
UDI-Device Identifier00884838083820
UDI-Public00884838083820
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564667151
Device Catalogue Number453564667151
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale